Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Severe cold and cough. Throat irritation and increased coughing after taking cough syrup. What could be this?

I have been suffering from very bad cold and cough for about 3 weeks now. it is definitely getting better but for the last couple of days this is what i have noticed. I have been prescribed Cofton expectorant but it tends to increase throat irritation and coughing right after consumption and leads to a choked throat. i would not have discovered it if it wasnt for not consuming it for a day. is it possible that a cough expectorant can cause this and now since it is almost certain that Cofton doesnt really suit me, which cough syrup should i go for because even though the illnessis receeding, some of it is still there, thanks for your advice
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
he pnd of sinuses fall to get soar throat
and continuous falling can cause irrittion and cough which is allergic
ou ned to control infection if any take metronidazole 200 mg bd for 5 days as it clears the infections fast
take fexofenadine 12o mg bd
add liquid antacid tds
bronchodilator syp bd
syp codeine +cpm itsf night
this will control i 3 w
get xray to find conditn and treat to prevent recurences

Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor